Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Almost rigidity of the positive mass theorem for asymptotically hyperbolic manifolds with spherical symmetry
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
Lehman Coll, Dept Math, Bronx, NY USA.;CUNY, Grad Ctr, Bronx, NY USA..
2017 (English)In: General Relativity and Gravitation, ISSN 0001-7701, E-ISSN 1572-9532, Vol. 49, no 9, article id 125Article in journal (Refereed) Published
Abstract [en]

We use the notion of intrinsic flat distance to address the almost rigidity of the positive mass theorem for asymptotically hyperbolic manifolds. In particular, we prove that a sequence of spherically symmetric asymptotically hyperbolic manifolds satisfying the conditions of the positive mass theorem converges to hyperbolic space in the intrinsic flat sense, if the limit of the mass along the sequence is zero.

Place, publisher, year, edition, pages
SPRINGER/PLENUM PUBLISHERS , 2017. Vol. 49, no 9, article id 125
Keyword [en]
Asymptotically hyperbolic manifolds, Positive mass theorem, Intrinsic flat distance, Almost rigidity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-335412DOI: 10.1007/s10714-017-2291-yISI: 000410766900012OAI: oai:DiVA.org:uu-335412DiVA, id: diva2:1163176
Available from: 2017-12-06 Created: 2017-12-06 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

fulltext(635 kB)8 downloads
File information
File name FULLTEXT01.pdfFile size 635 kBChecksum SHA-512
6dde965cfd9e6fe5b812e98f92e3eec0d4dcc70affe22d74646a5b3ef441f8bec14ead01a71e9c363302d60831e1cfc1390ae7c3b9c51db505fc63e7031cef2b
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Sakovich, Anna
By organisation
Applied Mathematics and Statistics
In the same journal
General Relativity and Gravitation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 8 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 84 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf